# SDR REXA2012050200597

- Difficulty date: May 2, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N8709A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7709
- Aircraft time: 21,319 hours, 18,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN CEILING @ ROW 8 IS BURNT OUT.  RELAMPED ROW 8 EMERGENCY LIGHT PER AMM 33-51-10.OK FOR SVC. OPS GOOD.
